# SDR 97FDEA00664

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 LEFT HAND STRINGER CLIPS AT BS 1050 ARE CRACKED.  *S/D*  REMOVED CRACKED STRINGER CLIPS AT NR 3 AND NR 4 LT STRINGER AT BS 1050.  INSTALLED NEW STRINGER CLIPS IAW FED-EX SRM 51-30-2, 51-10-1, M/M 25-52-2.
